# SDR DALA2024013101417

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,783 hours, 9,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 LH GALLEY VESTIBULE FLOOR BRACKET CORRODED. CORRECTIVE ACTION: R/R BRACKET PER A330 SRM 51-72-11. (0179787)
